# SDR 99ZZZX227

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 6530031
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AIRCRAFT'S NR 1 ENGINE EXPERIENCED AN UNCOMMANDED DECELERATION TO IDLE.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  THE ENGINE WAS REMOVED AND SENT TO CORPORATE JETS, INC.  DURING TEAR-DOWN INSPECTION, TECH FOUND THE NUT ON THE P.T. RETENTION HAD LOST ITS TORQUE.  THIS CAUSED THE FLANGE TO CONTACT THE PY ELBOW WHICH IN TURN CAUSED THE ENGINE TO DECELERATE TO IDLE.  ALL PARTS INVOLVED IN THIS INCIDENT HAVE BEEN SENT TO ALLIED SIGNAL. THEY ARE CURRENTLY INVESTIGATING THIS INCIDENT.  LOCK CUP WAS ALSO FOUND TORN.
